# SDR AALA202108023589

- Difficulty date: July 30, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 75,311 hours, 29,636 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Warning Message
- Condition: Illuminated
- Location: Fuel Temp
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ABORTED TAKEOFF DUE TO LEFT WING FUEL TEMP OVERHEAT ECAM. MAINTENANCE ACCOMPLISHED TSM 28-42-00-810-843-A, REFUELED AIRCRAFT AND TEMPERATURES RETURNED TO NORMAL AND AIRCRAFT RETURNED TO SERVICE.
